# SDR SWAA2022030124380

- Difficulty date: January 8, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 41,215 hours, 24,397 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191D HAS DELAMINATION TO COMPOSITE MATERIAL ON INNER SURFACE (MARKED WITH RED X) / WORK WILL BE ACCOMPLISHED ON NRC N181335
